Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Variational problems connected with Monge-Ampere type operators

  • 48 Accesses

Abstract

In this note we describe a geometric problem leading to Monge-Ampere type operators. Some variational problems and theorems on their solvability are formulated.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    N. M. Ivochkina, “Description of cones of stability generated by Monge-Ampere type differential operators”, Mat. Sb.,122 (164), No. 2, 265–276 (1983).

  2. 2.

    N. M. Ivochkina, “Solution of the Dirichlet problem for Monge-Ampere type equations”, Mat. Sb.,128 (170), No. 3, 403–415 (1985).

  3. 3.

    L. Caffarelli, L. Nirenberg, and J. Spruck, “The Dirichlet problem for nonlinear secondorder elliptic equations. III. Functions of the eigenvalues of the Hessian”, Acta Math.,155, Nos. 3–4, 261–301 (1985).

  4. 4.

    N. V. Krylov, “First boundary problem for nonlinear degenerate elliptic equations”, Izv. Akad. Nauk SSSR,51, No. 2, 242–269 (1987).

  5. 5.

    N. M. Ivochkina, “Recovery of a surface from its curvature of order m”, Usp. Mat. Nauk,52, No. 5, 156 (1985).

  6. 6.

    N. M. Ivochkina, “Solution of the Dirichlet problem for equations of curvature of order m”, Dokl. Akad. Nauk SSSR,299, No. 2, 381–383 (1988).

Download references

Additional information

Translated from Zapiski Nauchnykh Seminarov Leningradskogo Otdeleniya Matematicheskogo Instituta im. V. A. Steklova AN SSSR, Vol. 167, pp. 186–189, 1988.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Ivochkina, N.M. Variational problems connected with Monge-Ampere type operators. J Math Sci 52, 2861–2863 (1990). https://doi.org/10.1007/BF01099253

Download citation

Keywords

  • Variational Problem
  • Type Operator
  • Geometric Problem